Skip to main content

Research Repository

Advanced Search

Multi-fuzzy sets and their correspondence to other sets

Sebastian, Sabu; John, Robert

Authors

Sabu Sebastian sabukannur@gmail.com

Robert John robert.john@nottingham.ac.uk



Abstract

This paper discusses the properties of multi-fuzzy sets with product order and dictionary order on their membership functions. In particular the relationship between multi-fuzzy sets and other sets such as intuitionistic fuzzy sets, type-2 fuzzy sets, multisets and fuzzy multisets are studied.

Journal Article Type Article
Publication Date Feb 1, 2016
Journal Annals of Fuzzy Mathematics and Informatics
Electronic ISSN 2093-9310
Peer Reviewed Peer Reviewed
Volume 11
Issue 2
APA6 Citation Sebastian, S., & John, R. (2016). Multi-fuzzy sets and their correspondence to other sets
Keywords Multi-fuzzy set, Intuitionistic fuzzy set, Type-2 fuzzy set, Multiset
Publisher URL http://www.afmi.or.kr/papers/2016/Vol-11_No-02/PDF/Contents-AFMI-11-2(173-348).pdf
Related Public URLs http://www.afmi.or.kr/
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

AFMI-H-150506-2R2.pdf (88 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;